# SDR DALA2019030501536

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 61,015 hours, 22,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 AT DEPARTURE CLEANERS REPORT 4L DOOR SLIDE MOORING LINE IS LOOSE. CORRECTIVE ACTION: VERIFIED CORRECT INSTALLATION OF MOORING LINE PER AMM 25-66 TUCKED EXCESS ROPE INTO THE GIRT REF CARD. (5820708)
